Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:

Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Notes and News

The American Mathematical Monthly
Vol. 27, No. 11 (Nov., 1920), pp. 436-442
Stable URL: http://www.jstor.org/stable/2972863
Page Count: 7
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.